Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irritation in the eye after laser treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   How can ihelp you
User :   hi
User :   from Bangalore
Doctor :   hi
Doctor :   ok
Doctor :   provide your Age, Gender, Occupation, marital status
User :   25, F, HR-Executive , Single
Doctor :   ok
User :   i am getting Eye Irritation
Doctor :   since when oyu have?
User :   on June 18 i took Laser Treatment
Doctor :   ok
User :   Per day 3-4 time i am getting like that
Doctor :   are you using any eye drops
User :   so, i consultant my Doctor.. He said Continue using Eye Drops..
Doctor :   for what reason Laser treatment was done
User :   now i am using "Tears Naturale"
User :   Sight
Doctor :   do you have any itching, redness, watering of eyes
User :   itching
Doctor :   this may be due to dryness of eyes, continue same eye drops
Doctor :   wash eyes with clean, cold water 2-3 times
Doctor :   use glassess while going out
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor